The Lie algebra of endomorphisms of an infinite-dimensional vector space
Compositio Mathematica, Volume 25 (1972) no. 1, p. 79-86
@article{CM_1972__25_1_79_0,
     author = {Stewart, Ian},
     title = {The Lie algebra of endomorphisms of an infinite-dimensional vector space},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {1},
     year = {1972},
     pages = {79-86},
     zbl = {0241.17008},
     mrnumber = {318253},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_1_79_0}
}
Stewart, Ian. The Lie algebra of endomorphisms of an infinite-dimensional vector space. Compositio Mathematica, Volume 25 (1972) no. 1, pp. 79-86. http://www.numdam.org/item/CM_1972__25_1_79_0/

W.E. Baxter [1] Lie simplicity of a special class of associative rings, Proc. Amer. Math. Soc. 7 (1956) 855-863. | MR 82481 | Zbl 0071.25902

R.S. Dark [2] On subnormal embedding theorems for groups, J. London Math. Soc. 43 (1968) 387-390. | MR 225855 | Zbl 0157.05401

I.N. Herstein [3] On the Lie and Jordan rings of a simple associative ring, Amer. J. Math. 77 (1955) 279-285. | MR 67871 | Zbl 0064.03601

N. Jacobson [4] Lie algebras, Interscience, New York 1962. | MR 143793 | Zbl 0121.27504

[5] Structure of rings, Amer. Math. Soc. Colloquium Publications XXXVII, Providence, R. I. 1964. | Zbl 0073.02002

A. Rosenberg [6] The infinite general linear group, Ann. of Math. 68 (1958) 278-294. | MR 102528 | Zbl 0128.25501

W.R. Scott [7] Group Theory, Prentice Hall, Englewood Cliffs, New Jersey 1964. | MR 167513 | Zbl 0126.04504

I.N. Stewart [8] Subideals of Lie algebras, Ph. D. Thesis, University of Warwick 1969.

[9] The minimal condition for subdeals of Lie algebras, Math. Z. 111 (1969) 301-310. | MR 251093 | Zbl 0179.33203

[10] An algebraic treatment of Mal'cev's theorems concerning nilpotent Lie groups and their Lie algebras, Compositio Math. 22 (1970) 289-312. | Numdam | MR 288158 | Zbl 0204.35903